A note on generalized solutions of singular hamiltonian systems

研究成果: Article

19 引用 (Scopus)

抄録

We consider T-periodic solutions of singular Hamiltonian systems with weak force In particular, we study some properties of generalized T-periodic solutions, which were introduced by Bahri and Rabinowitz.

元の言語English
ページ(範囲)275-284
ページ数10
ジャーナルProceedings of the American Mathematical Society
122
発行部数1
DOI
出版物ステータスPublished - 1994
外部発表Yes

Fingerprint

Hamiltonians
Singular Systems
Generalized Solution
Hamiltonian Systems
Periodic Solution

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

これを引用

@article{2b336603b975475ca4b1b28fccff05cc,
title = "A note on generalized solutions of singular hamiltonian systems",
abstract = "We consider T-periodic solutions of singular Hamiltonian systems with weak force In particular, we study some properties of generalized T-periodic solutions, which were introduced by Bahri and Rabinowitz.",
keywords = "Minimax methods, Periodic solutions, Singular Hamiltonian systems",
author = "Kazunaga Tanaka",
year = "1994",
doi = "10.1090/S0002-9939-1994-1204387-9",
language = "English",
volume = "122",
pages = "275--284",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - A note on generalized solutions of singular hamiltonian systems

AU - Tanaka, Kazunaga

PY - 1994

Y1 - 1994

N2 - We consider T-periodic solutions of singular Hamiltonian systems with weak force In particular, we study some properties of generalized T-periodic solutions, which were introduced by Bahri and Rabinowitz.

AB - We consider T-periodic solutions of singular Hamiltonian systems with weak force In particular, we study some properties of generalized T-periodic solutions, which were introduced by Bahri and Rabinowitz.

KW - Minimax methods

KW - Periodic solutions

KW - Singular Hamiltonian systems

UR - http://www.scopus.com/inward/record.url?scp=84966248520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966248520&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1994-1204387-9

DO - 10.1090/S0002-9939-1994-1204387-9

M3 - Article

AN - SCOPUS:84966248520

VL - 122

SP - 275

EP - 284

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -